# SDR HEEA066528

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6300 · Main Rotor Drive System
- Part: Clevis Assy
- Part number: 214031817102
- Condition: Misrepaired
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLEVIS IN-LINE REAM TO BUSHING NOT CORRECT.
